# SDR UIEA2019093005605

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,526 hours, 12,489 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"ENG VALVE" DISCRETE LIGHT ILLUMINATED BRIEFLY ON DESCENT. ( PERFORMED OPS CHECK OF L & R ENG VALVE IAW AMM 71-00-00, TEST 4. OPS CHECK GOOD AT THIS TIME.  )
